The innovative and aspiring Moravian city of Brno will host the ninth and tenth BOSS Grand Prix 2019 from 5 to 8 September.
The second largest city in the Czech Republic will host another exciting round of the Big Open Single Seater anniversary season. After TT Circuit in Assen follows with the Automotodrom Brno another racetrack famous for motorcycle races. With a track length of 5.403 kilometres, the track on the western outskirts of the city is the longest in the 2019 BOSS GP racing calendar. Fast and smooth curves alternate with a technically demanding part. Engine power is also a decisive factor, as the Czech roller coaster climbs steeply in the last third of the track.
What will the Masaryk Racing Days offer?
The BOSS GP series has arrived in the middle of championship battle. Ingo Gerstl (AUT, Top Speed) could already be crowned champion in the OPEN class in Brno with an extension of the winning streak that has already lasted three races. The FORMULA class is much closer: Alessandro Bracalente (ITA, Speed Center) and Marco Ghiotto (ITA, Scuderia Palladio) have the best chances there. Philippe Haezebrouck (FRA, Speed Center) and Andreas Fiedler (DEU, Fiedler Racing) are still considered outsiders before the last four rounds in Brno and Imola. Marc Faggionato and Nicolas Matile will add an extra spice with their guest starts in Brno. Faggionato won both races last year.
In addition to the headliner BOSS GP, there will be much more racing from Thursday to Sunday: Sports Car and P9 Challenge, Drexler Formula Cup, ESET V4 Cup with TCR, Suzuki Swift Cup Europe and historic racing classes (HAIGO). The racing fans can look forward to a total of 19 races at the weekend.
BOSS GP schedule Brno
Thursday, 5 September 2019: 14:00–14:25 Test 1 (25 Minutes) 16:30–16:55 Test 2 (25 Minutes)
Friday, 6 September 2019: 12:20–12:50 Free Practice 1 (30 Minutes) 15:45–16:15 Free Practice 2 (30 Minutes)
Saturday, 7 September 2019: 10:00–10:30 Qualifying (Q1: 8 Minutes/Break: 2 Minutes/Q2: 20 Minutes) 14:50–15:25 Race 1 (20 Minutes)
The weekend ticket for the ten- and eight-cylinder roaring costs 300 Czech crowns (=12 Euro) at the box office. Tickets can also be purchased online at www.automotodrombrno.cz/en/masaryk-racing-days-2019 Free choice of seats on all open grandstands and standing areas, access to the paddock is included in all tickets.
Where can I find the BOSS GP race cars and pilots?
The teams and drivers of the BOSS GP are in the pits with numbers 2 to 11. Some cars are parked in the paddock next to the BOSS GP hospitality.
How can I follow the BOSS GP from Brno online?
All results from practice, qualifying and the races on bossgp.com
Before Max Verstappen and Co. compete in a Dutch Grand Prix next year, BOSS GP will give Netherlands a taste of Formula 1 this weekend in Assen.
This year, the BOSS GP teamed up with the German Touring Car Masters to offer the 100,000 fans an incomparable racing line-up. While Assen is new for the DTM, the 4.5-kilometer TT Circuit is familiar territory for the BOSS GP. The fastest racing series in Europe was part of the GAMMA Racing Day in recent years.
What does the DTM event offer?
It all starts on Thursday in the city centre of Assen
with its 68,000 inhabitants: From 5 p.m. to 7 p.m. there will be a show run on
the Vaart Zuidzijde, with free admission and demo rides of all racing series of
the weekend. BOSS GP with the fastest racing cars in the world and the heroes
who drive them can also be seen in action.
From Friday to Sunday there will be full day action on
the TT Circuit with a total of six sessions of the BOSS GP. The Big Open Single
Seater series makes possible, that formula cars of the highest categories can
still be seen at their original purpose: Racing against each other. Also
driving are DTM, Porsche Carrera Cup Benelux, Lotus Cup Europe and the Women’s
Formula Series W Series. Of course, Assen can’t do without bikes on the
traditional motorcycle track either: Moto2 demo laps fill the breaks between
BOSS GP schedule Assen
Friday, 19 July 2019:
11:40–12:10 Free Practice 1 (30 Minutes)
14:45–15:10 Free Practice 2 (25 Minutes)
Saturday, 20 July 2019:
10:50–11:20 Qualifying (Q1: 8 Minutes/Break: 2 Minutes/Q2: 20 Minutes)
12:00–12:20 Autograph session all drivers BOSS GP (Show Stage Paddock)
17:10–17:30 Race 1 (20 Minutes)
19:00 Live concert DJ Fedde Le Grand (Show Stage Paddock)
Where can I find the BOSS GP cars, teams and drivers?
A part of the BOSS GP is located in the pits, the other teams in large tents behind pit lane. Fans can watch the BOSS GP teams at work closely, as admission to the paddock is included in all ticket categories. In addition, the pit lane will be opened twice a weekend for fans during the pit walk. Motorsport fans can’t get closer to Formula 1 anywhere else.